Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Mark Freidlin
Title: Functional integration and partial differential equations
Additional book information Annals of Mathematics Studies, vol. 109, Princeton University Press, Princeton, 1985, ix + 545 pp., $60.00 cloth, $19.95 paper. ISBN 0-691-8354-1.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Martin Day
Journal: Bull. Amer. Math. Soc. 17 (1987), 346-351
PII: S 0273-0979(1987)15589-3